# SDR AWXA200600602

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE174004
- Part serial: AW5363
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED L1 DOOR SNUBBER WORN AND STRIKER ASSY SPRING AND REGULATOR SPOOL CORRODED.  MAINTENANCE FOUND NO CORROSION REMOVAL LIMITS AVAILABLE.  REMOVED AND REPLACED L1 DOOR SNUBBER DAMPER, ADJUSTED WITHIN LIMITS AND SERVICED IAW AIRBUS 320 AMM TASK 52-11-14.
